RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 1, Pages 73–84 (Mi mz9849)  

This article is cited in 1 scientific paper (total in 1 paper)

On operators generating conditional bases in a Hilbert space

A. M. Olevskii

Moscow Institute of Electronic Machine Construction

Abstract: A spectral characterization is given to the linear operators which in a Hilbert space transform some complete orthonormal system into a conditional basis.

Full text: PDF file (1322 kB)

English version:
Mathematical Notes, 1972, 12:1, 476–482

Bibliographic databases:

UDC: 513.88
Received: 07.04.1971

Citation: A. M. Olevskii, “On operators generating conditional bases in a Hilbert space”, Mat. Zametki, 12:1 (1972), 73–84; Math. Notes, 12:1 (1972), 476–482

Citation in format AMSBIB
\Bibitem{Ole72}
\by A.~M.~Olevskii
\paper On operators generating conditional bases in a Hilbert space
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 1
\pages 73--84
\mathnet{http://mi.mathnet.ru/mz9849}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=318848}
\zmath{https://zbmath.org/?q=an:0247.46037}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 1
\pages 476--482
\crossref{https://doi.org/10.1007/BF01094395}


Linking options:
  • http://mi.mathnet.ru/eng/mz9849
  • http://mi.mathnet.ru/eng/mz/v12/i1/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Sowa, “The Dirichlet Ring and Unconditional Bases in $L_2[0,2\pi]$”, Funct. Anal. Appl., 47:3 (2013), 227–232  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:108
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020